MathSciNet Relay Station
MathSciNet bibliographic data
MR2735734 60K37 (60J05 60J80)
Gantert, Nina; Müller, Sebastian; Popov, Serguei; Vachkovskaia, Marina Survival of branching random walks in random environment. J. Theoret. Probab. 23 (2010), no. 4, 1002–1014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement